# SDR DALA2025031802057

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 94,361 hours, 43,989 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 683 ER/A 564553-14 / AMOC APPROVAL LIMIT FUSELAGE / FRAME / FS 440-460 / S-2R - S-3R / 2KU / ACL POWER SUPPLY RELOCATION / INSUFFICIENT EDGE DISTANCE. CORRECTIVE ACTION: REF ERA 564553-14AD. (0863152)
